# SDR 2005FA0001548

- Difficulty date: November 9, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N912MA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 9482004
- Aircraft time: 397 hours
- Engine: Lyc AEIO360*
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 1013030
- Condition: Broken
- Location: Latch
- Part time: 359 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO INITIATING AEROBATICS THE PILOT ATTEMPTED TO RATCHET DOWN HIS AEROBATIC HARNESS.  THE HANDLE FOR THE RATCHET BROKE ALLOWING THE RATCHET LOCK TO FALL OUT OF THE ASSEMBLY.  FLIGHT WAS TERMINATED.  HARNESS REPLACED WITH NEW ASSEMBLY.
